Indian J Sex Transm Dis Indian J Sex Transm Dis
Official Publication of the Indian Association for the Study of Sexually Transmitted Diseases
Indian J Sex Transm Dis
The Journal | Search | Ahead Of Print | Current Issue | Archives | Instructions | Subscribe | Login    Users online: 370   Home Email this page Print this page Bookmark this page Decrease font size Default font size Increase font size
CASE REPORT
Year : 2011  |  Volume : 32  |  Issue : 2  |  Page : 121-123

A case of Reiter's disease exacerbated by lithium


Department of Dermatology, Fr Muller Medical College, Mangalore, Karnataka, India

Correspondence Address:
Ramesh M Bhat
Fr Muller Medical College Hospital, Kankanady, Mangalore - 575 002, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7184.85422

Rights and Permissions

Reiter's disease is characterized by the triad of peripheral arthritis, urethritis, and conjunctivitis. A 38-year-old male, who was on treatment with lithium for mania, presented to us with all features of this triad. He was previously diagnosed and treated as seronegative arthritis. However, his symptoms persisted despite therapy. His skin lesions regressed only once lithium was stopped. Lithium is known to exacerbate or precipitate a multitude of dermatological conditions. However, there is no previous reported association of lithium exacerbating preexisting Reiter's disease. We report this case as it is the first known association of its kind.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3099    
    Printed139    
    Emailed0    
    PDF Downloaded43    
    Comments [Add]    

Recommend this journal